Could any of you dear people let me know if you've had problems with knee and ankle ligaments/tendons from being on steroids for a long time please. I have had problems for over a year now - my left leg from knee to ankle is giving me some gip. Had my knee x-rayed and was told it was minor wear and tear, but the pain is all around the knee, down the back of the calf, and into the ankle. My GP has recommended physio, and I am awaiting an appointment. I wear a knee brace every day, and an ankle support, but my knee still 'gives way'.
Last Thursday I was leaving the house when my ankle buckled over and I fell hard onto the pavement, resulting in a mildly sprained ankle, banged knee (I fell to the left) and two bruised and grazed heels of my hands! What a state to be in! Ha ha! Three days later and my whole body still feels like I've been thrown around like a rag doll. I'm only grateful that I didn't break any bones.
I've been on steroids since April 2014. I've only just managed, a fortnight ago, to reduce to 10mg and have put this down to the Leflunomide that my rheumy put me on nearly three months ago.